MathSciNet Relay Station
MathSciNet bibliographic data
MR757338 (86k:60096) 60H05 (60G44 60H15)
Kotelenez, Peter A stopped Doob inequality for stochastic convolution integrals and stochastic evolution equations. Stochastic Anal. Appl. 2 (1984), no. 3, 245–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement